# SDR MASA2011041502404

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 19,077 hours, 14,853 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE "CANADAIR" PLACARD HAS PROTRUDING METAL.  MX TRIMMED PROTRUDING METAL FROM "CANADAIR" PLACARD.
